Topological pressure of continuous flows without fixed points
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 365-379
Printed June 1, 2005
Kyung Bok Lee
Hoseo University
Abstract : The purpose of this paper is to correct erroneous proofs of theorems of He, Lu, Wang and Zheng [1] about the topological pressure of continuous flows without fixed points and to give proofs of some results which are stated in the literature without proofs and thereby to show that their theorems are still true.
Keywords : topological pressure, separated set, strongly separated set, spanning set, weakly spanning set, tracing set
MSC numbers : 37B40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd